Publication
Title
Analysis of a monetary union enlargement in the framework of linear-quadratic differential games
Author
Abstract
Language
English
Source (journal)
International economics and economic policy. - Berlin
Publication
Berlin : 2009
ISSN
1612-4804
Volume/pages
6:2(2009), p. 135-156
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 21.05.2010
Last edited 28.02.2018
To cite this reference